# SDR SWIA202157198

- Difficulty date: March 4, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM ANGLE P/N 601R317726-3 MISDRILLED    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED PAX DOOR BOTTOM ANGLE P/N 601R317726-3 PER CRJ 700 SRM51-42-06-001-001-A01, SRM51-42-14-001-001-A01 AND BOMBARDIER DWG 601R31702 REV-N .COMPLIED WITH 51-900-1002-SKY
